# SDR FDEA201910112593

- Difficulty date: October 11, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA01681
- Condition: Corroded
- Location: Bs 1731
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 47 RIGHT FOUND   CORROSION AT STATION 1731.  CORROSION REMOVED AS PER SRM 51-21-01-OG AND FOUND EXCEEDED LIMIT AS PER SRM 53-  00-00-2R, FIG 205. LONGERON 47 RIGHT AT STATION 1731 CARRIED OUT REPAIR AS PER SRM 53-  00-00-2R , REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
